I took a oxycodone 5mg and 15 min later was given a toradol shot. Is this safe? Amy.
Dear Amy;There are no significant interactions between these two medications to make the combination unsafe.
That said, it doesn't mean they're safe for you. It depends on more than those two medications. It also depends on all other medications you're taking and any medical issues you may have. Hopefully, you remembered to tell the doctor who ordered the Toradol about the oxycodone, and he or she considered that before ordering the Toradol.
John Claude Krusz and Teri Robert
If you need help finding a Migraine and headache specialist,
visit our listing of Patient Recommended Specialists.
About Ask the Clinician:
Dr. Krusz is a recognized expert in the fields of headache and Migraine treatment and pain treatment. Each week, he and Lead Expert Teri Robert, team up to answer your questions about headaches and Migraines. You can read more about Dr. Krusz or more about Teri Robert.
If you have a question, please click HERE. Accepted questions will be answered by publishing the answers here. Due to the number of questions submitted, no questions will be answered privately, and questions will be accepted only when submitted via THIS FORM. Please do not submit questions via email, private message, or SharePost comments. Thank you.
Please note: We cannot handle emergencies or diagnose via the Internet. Please do not ask us to diagnose; see your physician for diagnosis.
We hope you find this general medical and health information useful, but this Q & A is meant to support not replace the professional medical advice you receive from your doctor. For all personal medical and health matters, including decisions about diagnoses, medications and other treatment options, you should always consult your doctor. See full Disclaimer.
Published On: March 18, 2013